# SDR REXA2017041000519

- Difficulty date: April 10, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 7,448 hours, 5,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS280 WEB IS CORRODED OUT OF LIMITS. REPAIRED WEB PER REO 670-53-11-594.
